# SDR DLM88020647

- Difficulty date: June 10, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 34,847 hours, 28,029 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ON FINAL APPROACH WITH PACKS IN FULL COLD GOT SMOKE IN THE CABIN.  FOUND HYDRAULIC LEAK IN RIGHT WHEEL WELL.  FLUID HAD TRANSITIONED TO APU INLET CONTAMINATING A/C SYSTEM.  COMPLIED WITH OPERATIONS 5088 AND 5089 DUCT BURN OUT PROCEDURE.  CLEANED INLET.
